# SDR HALA2011092700437

- Difficulty date: September 27, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 37,099 hours, 6,935 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E BULL NOSE STRUCTURE INBD OF NR 10 SLAT INBD CONTROL ROD HAS CRACKED BRACKET PN 114T2414-12.  REPLACED BRACKET, PN 114T2514-12, IAW SRM 51-40-02, REV 87.
